# SDR AALA202512228452

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 42,267 hours, 17,628 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT SCREEN CAUTION FOR 1R SLIDE PRESSURE. MAINTENANCE FOUND LOOSE JACK CONNECTOR ON THE R1 DOOR ESCAPE SLIDE PACK ASSEMBLY, SECURED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-44.
